# SDR 02FDEA00834

- Difficulty date: November 13, 2002
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11
- Aircraft serial: 48770
- Aircraft time: 21,936 hours, 5,018 cycles
- Engine: Ge CF680
- System (JASC): 2420 · AC Generation System
- Part: Rccb
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JUST PRIOR TO TOP OF CLIMB, RIGHT EMERGENCY AC BUS OFF.  CONSULTED WITH MOCC, RETURNED TO AIRPORT.  EPCU FAULT LOGGED AND FOUND B1-138 RCCB IN CAC SHOWED OPEN INDICATOR BUT B1-139 CONT CB WAS CLOSED.  REMOVED AND REPLACED B1-138 RCCB IAW AMM, ALSO PRECAUTION REMOVED AND REPLACED B1-139 CB.  EPCU RTS TEST PASSED IAW AMM.
